# SDR DALA2025031201901

- Difficulty date: March 11, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE SKIN BTW STA Y=229-237 BTW ANG LONG 17LH TO 18LH (DECAL LP 4245810). SUMMARY OF NRC 00844: EXTERNAL FUSELAGE SKIN BTW STA Y=229-237 BTW ANG LONG 17LH TO 18LH WAS REPAIRED PER B717-200 SRM 53-10-01-2R, PROCEDURE 10, REPAIR 10, FIGURE 202 SHEET 1. (LP #0852400)
